# SDR USAA2009033190741

- Difficulty date: March 19, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 74,172 hours, 32,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON INTERCOSTAL AT BS 660, S15L.  REPAIRED INTERCOSTAL AT BS 660, S15L IAW BOEING DRAWING 143N8385 & US AIRWAYS EO 5304R143.
